# SDR SIMA20130918006

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,004 hours, 31,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER EXIT LIGHT INOPERATIVE.  R & R SERVICE DOOR UPPER EXIT LIGHT ASSY IAW AMM 33-50-14.  OPS CHECKED GOOD IAW AMM 33-50-00-700-801-A.
